MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAPRO?; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAPRO?; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number H749395141750
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a burr detachment occurred.The 80% stenosed target lesion was located in the moderately tortuous and calcified peripheral artery.A 1.75mm peripheral intervention rotapro burr-advancer was selected for use.During the procedure, when crossing the lesion, it was noted that the burr was fractured at the shaft close to the burr.The physician immediately pulled the wire back and was able to retrieve the burr mounted on the wire.The procedure was completed with another of the same device.No patient complications reported.

Brand Name
PERIPHERAL ROTAPRO?
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22324288
Report Number2124215-2025-40579
Device Sequence Number8819170
Product Code MCW
UDI-Device Identifier00191506007133
UDI-Public(01)00191506007133(17)261002(10)34976871
Combination Product (Y/N)N
PMA/510(K) Number
K220962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model NumberH749395141750
Device Catalogue NumberH749395141750
Device Lot Number0034976871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/24/2025
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Patient Weight82 KG